# SDR DALA2024051405214

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N537DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11434
- Aircraft time: 3,902 hours, 934 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

SHIP 5037 -ATB- PERFORMED AN AIR TURN BACK FOR HIGH ENGINE VIBES ON THE NUMBER 2 ENGINE. CORRECTIVE ACTION: INSPECTED INLET, NO DEFECTS NOTED ON FAN BLADES. PERFORMED EEC SOFTWARE UPGRADE, PERFORMED VIBE RUN ALL INDICATIONS NORMAL. (LP 5341912)
